# SDR SWIA2020031049207

- Difficulty date: January 20, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR FWD ANCHOR SERATED PLATE IS CORRODED  (C CHECK) RO 3/7/2020    REMOVED AND REPLACED PAX DOOR  FWD ANCHOR FITTING SERRATED PLATE, REF CRJ200 SRM AND CRJ200 AMM. PAX DOOR  COUNTER BALANCE ADJUSTMENT CHECK IS GOOD.
